# SDR USAA2013071500024

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 12,809 hours, 4,928 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING LEVER IS LOOSE ON DOOR 3R.  RESECURED ARMING LEVER ON DOOR 3R IAW AMM 52-22-21-400-001.
